Doctor insights on:
Allergic Reaction Tanning Bed
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
I have a rash all over my body from an allergic reaction to an antibiotic I was taking, can I still lay in a tanning bed?
Take a break!: I would not advise it at this time as your body is in the midst of a battle against the antibiotic. Your immune system is on high alert and the UV lights may cause the rash to increase. Secondly, much as our culture loves tan skin as a sign of good health it's an incredible health hazard - leads to premature skin aging, wrinkles and sometimes cancer. http://www. Cdc. Gov/cancer/skin/basic_info/indoor_tanning. Htm
Can taking prozac, prilosec, klonopin, or mirena (levonorgestrel) birth control cause allergic skin reaction from getting in a tanning bed?
Unlikely: These are not likely to make you allergic but birth control may make you more photosensitive and prone to irregular pigmentation.
Don't do it!: First of all, as a dermatologist, I would like to discourage tanning bed use. More than 170, 000 cases of non-melanoma skin cancer in the us each year are associated with indoor tanning. One indoor uv tanning session increases users’ risk of developing squamous cell carcinoma by 67 percent and basal cell carcinoma by 29 percent. Herpes would be the least of your risks.
Have it evaluated: There are several possible answers to what this might be and even if it is related. It could be an infecdtion or a skin growth., even a tumor. Have it evaluated by your dermatologist.
Tanning bed burns: Causes of tanning bed burns include: taking medicates that make you sun sensitive, a genetic makeup that makes you sun sensitive, skin diseases like lupus that make you sun sensitive, too long of a treatment in the tanning bed. Use of tanning beds increases the incidence of melanoma, a form of skin cancer, by 74 times.
Moisturizer: Tanning bed burns can be very painful. As long as you are not allergic or have a contraindication, taking Aspirin after a sunburn can provide some relief. Applying aloe vera gels, or moisturizing creams like cerave may also help. I the burn is severe your dermatologist may recommend an oral and/or topical steroid.See 1 more doctor answer
Probably: If the pane you are resting on isn't cleaned in between persons then you could get a fungal infection. It is similar to the fungal infection you can get walking barefoot in a gym locker room
Skin cancer: We were all better off aspiring to the magnolia skin of the antebellum Southern belle. A tan, whether from ultraviolet rays from the sun or a tanning booth, is evidence of solar damage and increases the risk of melanoma and other skin cancers. If you aspire to the sun damaged look, painted on tan is better for you.
Possible: Any skin ultraviolet light exposure can predispose to skin cancer. This is unnatural exposure and is in excess to what you normally get, so I would strongly recommend to avoid it.
Is it okay to tan in a tanning bed 2 weeks after having a baby, or will my skin react differently?
Tanning beds: One study showed that the people who had used a tanning bed, tanning booth, or sun lamp were 2.5 times more likely to develop the squamous type of cancer while the increase of basal cancer was 1.5 times greater when compared to those without cancer. The use of tanning beds increases the incidence of melanoma by 74%. Do not start using a tanning bed or you will be sorry.See 1 more doctor answer
With fair skin, I want to use the tanning bed to get a good tan. How long should I tan for each visit?
Easy Answer: 0 minutes. Just like I would never recommend smoking, I would never recommend using a tanning bed! Both are bad for you health. Tanning not only ages your skin and makes you look old, it will increase your risk for skin cancers. If you also smoke than the effects of the sun are magnified with even a higher risk for skin cancers and photo aging.See 2 more doctor answers
I am about one week into taking Accutane, can I lay in the tanning bed? Not excessively, but maybe 3 times?
Don't do it: Avoid this kind of thing while you're on Accutane. Stay the course with the medicine. Good luck
- Talk to a doctor online
- Allergic reaction to tanning lotion
- Can you be allergic to tanning beds?
- Allergic reaction to bed bugs
- Allergic reaction to bed sheets
- Severe allergic reaction to bed bugs
- Allergic reaction to bed bug bites
- Severe allergic reaction to bed bug bites
- Tanning beds dangerous
- Allergic reaction to tanning lotion symptoms